Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Markman, Eyal
Spectral curves and integrable systems. Compositio Mathematica, 93 no. 3 (1994), p. 255-290
Full text djvu | pdf | Reviews MR 1300764 | Zbl 0824.14013 | 2 citations in Numdam

stable URL: http://www.numdam.org/item?id=CM_1994__93_3_255_0

Bibliography

[A-H-H] Adams, M.R., Harnad, J. and Hurtubise, J., Isospectral Hamiltonian flows in finite and infinite dimensions, II. Integration of flows, Commun. Math. Phys. 134 (1990), 555-585.
Article |  MR 1086744 |  Zbl 0717.58051
[A-H-P] Adams, M.R., Harnad, J. and Previato, E., Isospectral Hamiltonian flows in finite and infinite dimensions, I. Generalized Moser systems and moment maps into loop algebras, Commun. Math. Phys. 117 (1988), 451-500.
Article |  MR 953833 |  Zbl 0659.58022
[A-I-K] Altman, A., Iarrobino, A. and Kleiman, S., Irreducibility of the Compactified Jacobian, Proc. Nordic Summer School, 1-12 (1976).  MR 498546 |  Zbl 0415.14014
[A-vM] Adler, M. and van Moerbeke, P., Completely integrable systems, Euclidean Lie algebras, and curves, Advances in Math. 38 (1980), 267-317.  MR 597729 |  Zbl 0455.58017
[A-G] Arnol'd, V.I. and Givental', A.B., Symplectic geometry, in: Dynamical systems IV, (eds). Arnol'd, V. I. and Novikov, S. P., (EMS, vol. 4, pp. 1-136) Berlin Heidelberg, Springer: New York, 1988.  MR 1866631 |  Zbl 0780.58016
[Ar] Artin, M., On Azumaya algebras and finite dimensional representations of rings, J. Algebra 2 (1969), 532-563.  MR 242890 |  Zbl 0222.16007
[At] Atiyah, M., Vector bundles over an elliptic curve, Proc. Lond. Math. Soc. 7 (1957), 414-452.  MR 131423 |  Zbl 0084.17305
[B] Beauville, A., Jacobiennes des courbes spectrales et systèmes Hamiltoniens complètement intégrables, Acta Math. 164 (1990), 211-235.  MR 1049157 |  Zbl 0712.58031
[B-N-R] Beauville, A., Narasimhan, M.S. and Ramanan, S., Spectral curves and the generalized theta divisor, J. Reine Angew. Math. 398 (1989), 169-179.
Article |  MR 998478 |  Zbl 0666.14015
[D-R] Desale, U.V. and Ramanan, S., Classification of vector bundles of rank 2 on hyperelliptic curves, Invent. Math. 38 (1976), 161-185.  MR 429897 |  Zbl 0323.14012
[Ha] Hartshorne, R., Residues and Duality, Lect. Notes Math., Vol. 20, Springer-Verlag, 1966.  MR 222093 |  Zbl 0212.26101
[H1] Hitchin, N.J., Stable bundles and integrable systems, Duke Math. J. 54, No. 1, 91-114 (1987).
Article |  MR 885778 |  Zbl 0627.14024
[H2] Hitchin, N.J., Flat connections and geometric quantization, Comm. Math. Phys. 131 (1990), 347-380.
Article |  MR 1065677 |  Zbl 0718.53021
[N] Newstead, P.E., Introduction to moduli problems and orbit spaces, Springer-Verlag, 1978.  MR 546290
[N-R] Narasimhan, M.S. and Ramanan, S., Moduli of vector bundles on a compact Riemann surface, Ann. Math. 89, No 1 (1969), 19-51.  MR 242185 |  Zbl 0186.54902
[R-S] Reyman, A.G. and Semenov-Tyan-Shansky, M.A., Group theoretical methods in the theory of finite dimensional integrable systems, in: Dynamical Systems 7 (eds.) Arnol'd, V. I. and Novikov, S. P., (EMS, vol. 16, pp. 119-193), 1987 (Russian).
[Se] Seshadri, C.S., Fibrés vectoriels sur les courbes algébriques, asterisque 96 (1982).  MR 699278 |  Zbl 0517.14008
[Sim] Simpson, C., Moduli of representations of the fundamental group of a smooth projective variety, Preprint, Princeton University (1989).
[T-V] Treibich, A. and Verdier, J.-L., Variétés de Kritchever des Solitons Elliptiques de KP, Preprint.  MR 1274503
[Tu] Tu, L., Semistable bundles over an elliptic curve, Preprint, to appear in Adv. Math.  MR 1212625
[W] Weinstein, A., The local structure of Poisson manifolds, J. Diff. Geom. 18 (1983), 523-557.  MR 723816 |  Zbl 0524.58011
Copyright Cellule MathDoc 2014 | Credit | Site Map